On the rate of convergence of finite-difference approximations for bellman equations with constant coefficients

Hongjie Dong, Nicolai V Krylov

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Elliptic Bellman equations with coefficients independent of the variable x are considered. Error bounds for certain types of finite-difference schemes are obtained. These estimates are sharper than the earlier results in Krylov’s article of 1997.

Original languageEnglish (US)
Pages (from-to)295-313
Number of pages19
JournalSt. Petersburg Mathematical Journal
Volume17
Issue number2
DOIs
StatePublished - 2006

Keywords

  • Bellman equations
  • Finite-difference approximations
  • Fully nonlinear equations

Fingerprint Dive into the research topics of 'On the rate of convergence of finite-difference approximations for bellman equations with constant coefficients'. Together they form a unique fingerprint.

Cite this